Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


left leg toe pain and not able to walk
Jun 28, 2013

tq you so much for ur prompt reply. i always found doctors here, the body are so helpful. really understanding the physical and mental worry an hiv person carries.doctor, im not a smoker, nor drinker, i mean alcholl drinks,.i have reasonable good habits like drinking milk, daily 4 to 5 times small meals,regular with my hiv medicine, . in the last 10 years , i never felt sick though using hiv medicines. but now, iam feeling this left foot middle and fourth toe pain. iam not able to attend work and as result loosing salary, then all problems are coming.thats why iam seeking ur advice. i knew all of are so busy and so amny people to take care.my financial situation makes me to ask u again and again . lipid profile, sugar, cbp , ceritine,bp all normal. only d3 vitim 19. is it causing the problem doctor.my hiv doctor giving some medicines, but no cure. i go to orthopedicine, but cant reveal my hiv status, also seen nuro doctor, same problem. cant say my hiv. any solution doctor , pl provide, tq

Response from Dr. Henry

Localize pain as you describe would rarely be due to HIV or meds (you dont mention which meds you are taking-this is a forum for discussing side effects of HIV treatment). Gout, nerve compression, occult injury, peripheral vascular disease would be common considerations with those symptoms. Would discuss with your HIV provider who is familiar with your overall health status. KH



Previous
Abacavir and heart problems
Next
Muscle pain and dizziness with Isentress/Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement